# SDR AALA20101110TUL04

- Difficulty date: November 1, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR BELOW G-1 GALLEY DRAIN PAN CORRODED AROUND DRAIN LINE ATTACH AREA.  INSTALLED DOUBLER UNDER G-1 GALLEY DRAIN PAN PER AARD 53-20-00-16.
